Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 102, NWS Green Bay, WI

July 31, 20114 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 31, 2011, 7:01 PM CDT for 4 counties in Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2011, 7:01 PM CDT (00:01 UTC)
Expired
Jul 31, 2011, 7:45 PM CDT
In force
44 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 82 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3181 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
1.8
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WUUS53 KGRB 010001
SVRGRB
WIC087-135-137-139-010045-
/O.NEW.KGRB.SV.W.0102.110801T0001Z-110801T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
701 PM CDT SUN JUL 31 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  SOUTHERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
  NORTHEASTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
  NORTHWESTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 745 PM CDT

* AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  SOUTHWEST OF WAUPACA...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FREMONT...LAKE POYGAN...SAXEVILLE...PINE RIVER...LIND CENTER...POY
  SIPPI...WEST BLOOMFIELD AND TUSTIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4416 8929 4424 8924 4425 8922 4426 8922
      4434 8918 4425 8850 4403 8858
TIME...MOT...LOC 0001Z 283DEG 35KT 4424 8912
WIND...HAIL 60MPH 1.00IN

$$

MPC
3 follow-up statements
269 
WWUS53 KGRB 010015
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
715 PM CDT SUN JUL 31 2011

WIC087-135-137-139-010045-
/O.CON.KGRB.SV.W.0102.000000T0000Z-110801T0045Z/
WAUSHARA WI-OUTAGAMIE WI-WAUPACA WI-WINNEBAGO WI-
715 PM CDT SUN JUL 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WINNEBAGO...SOUTH CENTRAL WAUPACA...SOUTHWESTERN OUTAGAMIE AND
NORTHEASTERN WAUSHARA COUNTIES UNTIL 745 PM CDT...

AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF FREMONT...OR 11
MILES SOUTHEAST OF WAUPACA...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  FREMONT...LAKE POYGAN...TUSTIN...ZITTAU...READFIELD...DALE...
  WINNECONNE AND WINCHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR
STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY
MOVE TO A STURDY SHELTER.

&&

LAT...LON 4414 8917 4433 8912 4425 8850 4403 8858
TIME...MOT...LOC 0015Z 283DEG 35KT 4421 8893
WIND...HAIL 60MPH <.75IN

$$

MPC
365 
WWUS53 KGRB 010027
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
727 PM CDT SUN JUL 31 2011

WIC087-135-137-139-010045-
/O.CON.KGRB.SV.W.0102.000000T0000Z-110801T0045Z/
WAUSHARA WI-OUTAGAMIE WI-WAUPACA WI-WINNEBAGO WI-
727 PM CDT SUN JUL 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WINNEBAGO...SOUTH CENTRAL WAUPACA...SOUTHWESTERN OUTAGAMIE AND
NORTHEASTERN WAUSHARA COUNTIES UNTIL 745 PM CDT...

AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR LAKE POYGAN...OR 16 MILES
SOUTHEAST OF WAUPACA...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  DALE...WINNECONNE...WINCHESTER...MEDINA...BUTTE DES MORTS...
  LARSEN...LAKE BUTTE DES MORTS AND ALLENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR
STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY
MOVE TO A STURDY SHELTER.

&&

LAT...LON 4411 8900 4431 8894 4425 8850 4403 8858
TIME...MOT...LOC 0027Z 283DEG 35KT 4418 8878
WIND...HAIL 60MPH <.75IN

$$

MPC
625 
WWUS53 KGRB 010045
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
745 PM CDT SUN JUL 31 2011

WIC087-135-137-139-010055-
/O.CAN.KGRB.SV.W.0102.000000T0000Z-110801T0045Z/
WAUSHARA WI-OUTAGAMIE WI-WAUPACA WI-WINNEBAGO WI-
745 PM CDT SUN JUL 31 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WINNEBAGO...SOUTH
CENTRAL WAUPACA...SOUTHWESTERN OUTAGAMIE AND NORTHEASTERN WAUSHARA
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.  HOWEVER...SOME GUSTS TO 40 MPH WILL STILL BE POSSIBLE WITH 
THIS STORM OVER THE NEXT HALF HOUR. 

LAT...LON 4411 8900 4431 8894 4425 8850 4403 8858
TIME...MOT...LOC 0045Z 283DEG 35KT 4414 8853

$$

MPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:56 PM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jul 31, 2:56 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CDT SUN JUL 31 2011

.SHORT TERM...TNGT AND MON. MAIN FCST CONCERNS REMAIN ON PCPN
TRENDS BOTH THIS EVENING AND AGAIN MON AFTERNOON. OTHERWISE...
CONTINUED VERY WARM AND RATHER HUMID OVER THE NXT 24 HOURS.

THE 19Z MSAS SFC ANALYSIS INDICATED A WEAK CDFNT EXTENDED FROM ERN
SECTIONS OF UPR MID W-SW THRU NRN WI TOWARD THE MSP AREA. THIS FNT
HAS BEEN QUIET SO FAR...HOWEVER A FEW SHWRS HAVE RECENTLY POPPED
UP OVER CNTRL WI WHERE STRONGER INSTABILITY AXIS RESIDES. VSBL
SATL AND RADAR MOSAIC SHOWING MORE TSTMS OVER THE NRN PLAINS AS
THE FNTL BNDRY ALREADY RETURNING NORTH AS A WRMFNT.

DIFFUSE CDFNT TO SAG INTO CNTRL/E-CNTRL WI TNGT AND COME TO A
GRINDING HALT AS IT ENCOUNTERS THE DOMINATING UPR RDG OVER THE
CNTRL CONUS. EVEN WITH COOLING TNGT...INSTABILITY REMAINS MODEST
AND WITH THE FNTL BNDRY IN OUR VCNTY...HARD TO DROP POPS OVER
CNTRL/E-CNTRL WI. NRN WI SHOULD SEE ENUF DRYING (DEW PTS IN THE
50S) TO GO WITH A DRY FCST AND MUCH MORE COMFORTABLE CONDITIONS.
MIN TEMPS TO HAVE QUITE A RANGE WITH LWR 50S NEAR THE MI BORDER TO
THE UPR 60S OVER THE FOX VALLEY.

FNTL BNDRY IS FCST TO REMAIN HUNG UP ACROSS CNTRL WI ON MON...BUT
MAIN CONCERN IS PSBL MCV DEVELOPMENT DUE TO THE STG TSTMS TAKING
PLACE OVER THE NRN PLAINS/UPR MS VALLEY. THE NAM/GFS BRING THIS
MCV TOWARD WI MON AFTERNOON WITH TSTMS PUSHING INTO NE WI DURING
THE AFTERNOON. THE CANADIAN/UKMET KEEP THIS MCV FARTHER NORTH AND
WEST WITH NO TSTMS REACHING NE WI BY 00Z TUE. THE ECMWF IS
SOMEWHERE IN BETWEEN BY BRINGING PCPN INTO NW WI LATER IN THE DAY.
HAVE HEDGED FCST TOWARD A NAM/GFS/ECMWF COMPROMISE BASED ON THE
CORFIDI VECTORS/THICKNESSES WHICH WOULD BRING ANY COMPLEX TOWARD
WI. WL NEED TO WATCH FOR SVR ONCE AGAIN AS INSTABILITY/SHEAR TO BE
SUFFICIENT AND THE FNTL BNDRY TO ACT AS A FOCUS. HAVE GONE WITH
THE COOLER END OF GUID BASED ON MORE CLDS DURING PEAK HEATING.
NONETHELESS...YET ANOTHER DAY OF ABV NORMAL TEMPS WITH MID TO UPR
80S EXPECTED AND HEAT INDICES IN THE 92 TO 98 RANGE IN THE
AFTERNOON.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY. TIMING/HEAVY RAIN CHANCES
CONTINUE TO HIGHLIGHT FORECAST CONCERNS.  WESTERLIES REMAIN ALONG
THE CANADA AND UNITED STATES BORDER. TRANSITING SHORTWAVE TROUGHS
WILL CONTINUE TO BRING CHANCES OF STORMS. FOCUS OF FORECAST ON
SYSTEM MOVING EAST OUT OF THE PAC NW INTO THE NORTHERN PLAINS MON
EVENING. SURFACE LOW TO SHIFT EAST THRU NORTHERN MN MONDAY NIGHT
AND UPPER MI TUE. SEVERE MCS EXPECTED TO DEVELOP MON/MON NIGHT
TIME FRAME TO THE WEST AS SIG LOW LEVEL JET INTERSECTS WARM FRONT.
PLENTY OF INSTABILITY/MOISTURE TO WORK WITH OVER STATE WITH PW'S
AT +2 AND CAPES AT 2 TO 3K. THUS MCS EXPECTED TO STAY TOGETHER AS
IT TRACKS EAST INTO WI. MODELS AT THIS TIME CARRY IT OVER
NORTHWOODS...THOUGH CORFIDI VECTORS/THICKNESS PATTERN SUGGEST MAY
TAKE A TRACK A BIT FURTHER SOUTH THROUGH THE CWA. HEAVY RAIN
EXPECTED...WILL CONTINUE TO HIGHLIGHT IN THE HWO.

TEMPERATURES TRICKY ON TUE WITH RAIN/CLOUDS EXPECTED. HAVE
UNDERCUT GUIDANCE...THOUGH MAY NOT HAVE GONE FAR ENOUGH OVER THE
NORTH. HIGH PRESSURE TO RETURN ON WED.

DAYS IN THE LATER PERIODS...DAYS 4 THROUGH 7...IN WHICH TO ADD POPS
NOT OVERLY CLEAR IN MID RANGE MODELS. TREND IS FOR HEIGHTS TO
DECREASE WITH STORM TRACK SUPPRESSED A BIT SOUTH. MODELS FAIRLY
CONSISTENT ON MAINTAINING A BOUNDARY MORE OVER CENTRAL IL. TWO
SHORT WAVE TROFS EXPECTED TO MOVE THROUGH CANADA THIS
PERIOD..DURING THU NIGHT/FRI PERIOD AND AGAIN SOMETIME SUN. WILL
KEEP SMALL POPS IN ON THU/FRI PERIOD...BUT STAY DRY REMAINDER OF
PERIOD ATTM. TEMPS STILL EXPECTED TO RUN ABOVE NORMAL.
&&

.AVIATION...SCT TSTMS TO IMPACT THE GRB AND OSH TAF SITES THIS
EVENING...OTHERWISE VFR CONDITIONS EXPECTED THRU MIDNGT. CLEARING
SKIES NORTH WITH LGT WINDS WL LIKELY ALLOW FOG TO DVLP OVERNIGHT
AND BRING MVFR VSBYS TO THE RHI...AUW AND CWA SITES. IF ENUF
BREAKS IN THE CLDS OCCUR FARTHER SOUTH...PATCHY FOG WITH MVFR
VSBYS ALSO PSBL AT THE GRB...ATW AND OSH TAF SITES. VFR CONDITIONS
TO RETURN AFTER 14Z MON AS ANY FOG BURNS OFF. WL NEED TO WATCH FOR
ANOTHER ROUND OF TSTMS APPROACH NE WI MON AFTERNOON AS THE FNTL
BNDRY BEGINS TO LIFT NORTH AS A WRMFNT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KALLAS/TE
Hazardous weather outlook, Jul 31, 11:33 AM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1133 AM CDT SUN JUL 31 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011645-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1133 AM CDT SUN JUL 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA
THIS AFTERNOON...AND A CHANCE WILL LINGER INTO THE NIGHT OVER
CENTRAL AND EAST CENTRAL WISCONSIN. SOME OF THE STORMS COULD BE
SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. ALTHOUGH A
SEVERE STORM CANNOT BE RULED OUT ANYWHERE IN THE AREA...THE
GREATEST RISK WILL BE OVER EAST CENTRAL WISCONSIN...AND OCCUR
BETWEEN 200 PM AND 900 PM.

IN ADDITION TO THE THUNDERSTORMS...VERY WARM AND HUMID CONDITIONS
ARE EXPECTED THIS AFTERNOON. HEAT INDEX VALUES WILL REACH THE 90
TO 95 DEGREE RANGE ACROSS CENTRAL AND EAST CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY AT SOME POINT MONDAY NIGHT AND/OR
TUESDAY. THE STORMS WILL LIKELY GENERATE HEAVY RAINFALL. STRONG
WINDS AND HAIL ARE ALSO POSSIBLE. BE SURE TO MONITOR LATER
FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE DETAILED INFORMATION
ON THE POTENTIAL FOR SEVERE WEATHER WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS
EVENING.

LMZ521-522-541>543-011645-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1133 AM CDT SUN JUL 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
SOME OF THE STORMS COULD PRODUCE STRONG WINDS...REDUCED
VISIBILITIES DUE TO HEAVY RAIN...AND ROUGH WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY AT SOME POINT MONDAY NIGHT AND/OR
TUESDAY. SOME OF THE STORMS COULD PRODUCE STRONG WINDS...LARGE
HAIL...ROUGH WATERS AND REDUCED VISIBILITY DUE TO HEAVY RAIN.

FOG OR HAZE COULD RESTRICT THE VISIBILITY ENOUGH TO POSE A HAZARD
TO BOATERS AT TIMES EARLY IN THE WEEK.

AK

In the hours before

Special weather statement, Jul 31, 5:29 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
529 PM CDT SUN JUL 31 2011

WIZ036-037-045-312330-
PORTAGE-WAUPACA-WAUSHARA-
529 PM CDT SUN JUL 31 2011

...STRONG THUNDERSTORMS DEVELOPING OVER CENTRAL WISCONSIN...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 11 MILES NORTHWEST OF WAUPACA...
MOVING SOUTHEAST AT 20 MPH.

PENNY SIZE HAIL...WINDS 40 TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  WAUPACA BY 550 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

MPC
Local storm report, Jul 31, 6:02 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
602 PM CDT SUN JUL 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             2 NW WAUPACA            44.36N 89.09W
07/31/2011  M0.25 INCH       WAUPACA            WI   STORM CHASER

            ALSO ESTIMATED 45 MPH WINDS.

&&

RICHM
Local storm report, Jul 31, 6:13 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
613 PM CDT SUN JUL 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
07/31/2011  M0.88 INCH       WOOD               WI   STORM CHASER

&&

RICHM
Local storm report, Jul 31, 6:38 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT SUN JUL 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             WAUPACA                 44.34N 89.06W
07/31/2011  M0.75 INCH       WAUPACA            WI   TRAINED SPOTTER

&&

PATH

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.